MathSciNet Relay Station
MathSciNet bibliographic data
MR2416033 (2009b:34196) 34K10 (34B10)
Du, Zengji Solvability of functional differential equations with multi-point boundary value problems at resonance. Comput. Math. Appl. 55 (2008), no. 11, 2653–2661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement